# SDR ASAA2013082195862

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,202 hours, 7,048 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 001479
- Condition: Failed
- Location: Ee Bay
- Part time: 32,004 hours, 9,613 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP FLAGS ON F/O SIDE. UNABLE TO RESYNC FMC RT FMC FAILED.  ACFT GROUNDED.  WHILE ON DEFERRAL, PILOTS NOTED INPUT TO LT FMC VERY SLOW ON GROUND & INFLIGHT AFTER DEPARTURE.  MAGENTA TRACK LINE DISAPPEARED, TERRAIN STILL AVAILABLE. REPLACED RT FLIGHT MANAGEMENT COMPUTER, OPS TEST IAW AMM 34-61-00-701-801, TESTS GOOD. OPS CHECK NORMAL,  ACCOMPLISHED ON BOTH FMCS.
